Discussion in 'Self Harm & Substance Abuse' started by among the stars, Feb 17, 2009.

Thread Status:
Not open for further replies.
  1. among the stars

    among the stars Well-Known Member

    this really isnt self harm but idk where else to put it possible to take to many menthol cough drops? it says 1 every 2 hours and ive already had like 5 in the past 30 stomach is killing me :( feel like :puke: Anybody kno if its possible?
  2. jameslyons

    jameslyons Well-Known Member

    It's dangerous to over-indulge in any medication. Please stop taking those pills. Since they're over the counter you won't fatally hurt yourself, but you could really do a number on your organs.
  3. Scum

    Scum Well-Known Member

    Overdosing can occur with anything. OTC are just as dangerous as prescribed meds in that you can OD on them and it can be fatal.

    I would suggest getting yoruself checked out.

    How are you now? Do you want to talk about why you took so many?
Thread Status:
Not open for further replies.